Stomach Pain To Runny Stools For 4 Days?
Yesterday yesterday I had diarrhea about 4 days after taking the medicine, it became difficult, the chapters were a little bit, but after a few minutes my stomach started again and a little more but the phase that was released was quite solid, not liquid like when having diarrhea. Guess why?
Good morning, thanks for asking at HealthReplies.com. Diarrhea is a condition characterized by frequent bowel movements with a form that is thinner than usual. Symptoms experienced by people with diarrhea vary, can take the form of abdominal pain, loss of appetite, weakness, headaches, nausea and vomiting. Among the conditions that can cause diarrhea are:
Bacterial infections of the digestive tract, such as e.coli bacteria Viral infections, such as rotavirus Allergy to certain foods Crohn's disease Ulcerative colitis Psychological problems
In general, diarrhea goes away on its own in 2-4 days. What needs to be worried about is if diarrhea persists or lasts long enough to make a person dehydrated, which is characterized by pale, weakness, dizziness, and even a lack of energy.
Regarding your case, the condition you are experiencing may indeed be due to a side effect of the diarrhea medicine you are taking. So our advice is to stop taking the drug, and wait for the effects to wear off from your body. In addition, support it by avoiding stress, drinking more water, consuming fruits and vegetables, doing physical activity and exercise, and not holding back defecation.
If this condition persists, i.e. you have difficulty defecating or the diarrhea recurs, check with your doctor again for an evaluation of your condition. Your doctor may order blood tests and stool examinations if needed. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa